Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1874; Année 1895 (Classic Reprint) by Camille JordanJournal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1874; Année 1895 (Classic Reprint) by Camille Jordan

Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1874; Année…

byCamille Jordan

Paperback | April 30, 2017 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1874; Année…Format:PaperbackDimensions:488 pages, 9 × 6 × 0.98 inPublished:April 30, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259116165

ISBN - 13:9780259116165

Look for similar items by category:

Reviews